# SDR SWAA2022021055909

- Difficulty date: December 23, 2021
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 67,914 hours, 39,947 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HORIZONTAL STABILIZER STA. 120.30 RIB 4 STIFFENER # 3 CRACKED AT LOWER RADIUS. ; / [01] CUT OUT AND REMOVED DAMAGE FROM VERTICAL STIFFENER ON RIB #4 STIFFENER #3 PER REF.737 SRM 55-10-09-2R-4; [02] (RII) VERIFIED STEP 1. REMOVED DAMAGE ON WEB BELOW STIFFENER #3; PER REF. 737 SRM 55-10-09-2R-4; [06] VERIFIED STEP 5.; [07] PERFORMED HFEC INSP. ON RERPAIR AREA CUTOUT ON L/H STAB STA 120.30 RIB #4 STIFF. #3 @ LWR RADIUS IAW B737 NDT PART 6 51-00-00 PROC. 23. NO CRACKS; EQYUIP: NORTEC 600 CAL DUE: 10/22 B/C 166316; [08] PERFORMED ROTO INSP. ON RERPAIR AREA EXISTING HOLES ON L/H STAB STA 120.30 RIB #4 STIFF. #3 IAW B737 NDT PART 6 51-00-00 PROC. 16. NO CRACKS; EQYUIP: NORTEC 600 CAL DUE: 10/22 B/C 166316 ROUGHNESS ID 171854; [14] LOCATED AND DRILLED REPAIR PARTS PER REF B737 SRM 51-40-05-0G-0 TO STIFF # 3.; [15] VERIFIED STEP 12 AND 13.; [16] (RII) VERIFIED STEP 14.; [17] OK TO TREAT AND PRIME PARTS.; [18] TREATED AND PRIMER TRIMMED AREAS PER REF 737 AMM 51-21-41-370-802 AND 51-21-72-370-804; [19] VERIFIED STEP 18.; [20] (RII) OK TO INSTALL PARTS.; [21] INSTALLED REPAIR ON L/H HORIZONTAL STAB. AT RIB #4 ;STIFFENER #3; PER REF737 SRM 55-10-09-2R-4 FIG. 202; [22] (RII) VERIFIED STEP 21.; [23] INSTALLED REPAIR ON L/H HORIZONTAL STAB. AT RIB #4 ;STIFFENER #3; PER REF737 SRM 55-10-09-2R-4 FIG. 202; [24] (RII) VERIFIED STEP 23.
